Controlling of Quantification Rules in Parsing of Montague Grammar

Publisher
Taylor & Francis Group
Issue Date
1986
Language
ENG
Citation

JOURNAL OF THE CHEMICAL SOCIETY - PERKIN TRANSACTIONS II, v.19, no.3

ISSN
0253-5106
URI
http://hdl.handle.net/10203/59472
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 97
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0